# SDR R61A2021090700710

- Difficulty date: August 12, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 35,524 hours, 27,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Frms 85-97
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR CUTOUT LOWER BEAM GOUGED AND CORRODED AS MARKED FR 85-87.  REMOVED AND REPLACED AFT PAX DOOR LOWER BEAM REF: EMB SRM 51-40-08.
